# SDR MASA00135

- Difficulty date: October 29, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5793 - ROC-LGA - DIVERTED TO ISLIP NEW YORK WITH A AILERON ROLL DISCONNECT LIGHT ON.  THE CREW DID NOT EXPERIENCE A DISCONNECT JUST A DISCONNECT LIGHT.  AN UNEVENTFUL LANDING AT ISLIP.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
